# SDR DHL9780239C

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Bs 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 250 LINE NR 6 FLOOR TRACK CHIPPED.  CUT OUT 120 OF DAMAGED TRACK, FABRICATED REPAIR SPLICES AND INSTALLED PER SRM 51-1-8.
